Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Blister on scalp, burning sensation, blood oozes out. Using an ointment. Will it go away?

For over a year now I have a blister that come and goes on my scalp. I firstget a burning sesation in my scalp and the a blister. Clear fluid comes out with some blood. I went to a derm Doctor and he say I don't have a fungus and he prescibed a ontiment and gave me a shot. But the blister re-appears in the same place and now the blister have shown up other areas of my scalp. Most time it's only one blister.

Dr. do you know what this is.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
due to oly skin in the scalp
dont use oils and greesy food
dont use mustard coconut walnut groundnut almonds soya
can apply olive
use olive for cooking
use nontoxic soaps cream and shampoo
take doxi 100 mg od for 10 days
apply clidamycin gel mied with mmetasone at night and wash with ketakonazole shampo in the morning
use nikko soap
you have to continue like this for long may be 3 months
when blood or liquid oozes take doxi 100 mg bd for 5 days in between off and on
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor